# SDR 99ZZZM596

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HYD LINE CLAMP BRACKET CRACKED AT FALSE SPAR, RIB NR 3.  REMOVED AND REPLACED ABOVE BRACKET.  (M)
